Déformations des feuilletages transversalement holomorphes à type différentiable fixé / Déformations des feuilletages transversalement holomorphes à type différentiable fixé / Déformations des feuilletages transversalement holomorphes à type différentiable fixé

Translated title of the contribution: Déformations des feuilletages transversalement holomorphes à type différentiable fixé

A. El Kacimi-Alaoui, M. Nicolau

Research output: Contribution to journalArticleResearch

Translated title of the contributionDéformations des feuilletages transversalement holomorphes à type différentiable fixé
Original languageMultiple languages
Pages (from-to)485-500
JournalPubl. Mat.
Volume33
Issue number3
DOIs
Publication statusPublished - 1 Jan 1989

Cite this